Skip to main content
Log in

Ecken vom Gradn in minimalenn-fach zusammenhängenden Graphen

  • Published:
Archiv der Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literaturverzeichnis

  1. G. A. Dirac, Minimally 2-connected graphs. J. reine angew. Math.228, 204–216 (1967).

    Google Scholar 

  2. R. Halin, A theorem onn-connected graphs. J. Combinatorial Theory7, 150–154 (1969).

    Google Scholar 

  3. R.Halin, On the structure ofn-connected graphs. In: Recent progress in Combinatorics. New York 1969, pp. 91–102.

  4. R. Halin, Untersuchungen über minimalen-fach zusammenhängende Graphen. Math. Ann.182, 175–188 (1969).

    Google Scholar 

  5. R. Halin, Zur Theorie dern-fach zusammenhängenden Graphen. Abh. Math. Sem. Univ. Hamburg33, 133–164 (1969).

    Google Scholar 

  6. R. Halin, Ecken n-ten Grades in minimalen n-fach zusammenhängenden Graphen. Abh. Math. Sem. Univ. Hamburg35, 39–53 (1970).

    Google Scholar 

  7. M. Las Vergnas, Une propriété forte de connexité en théorie des graphes. C. R. Acad. Sci. Paris266, 616–618 (1968).

    Google Scholar 

  8. W. Mader, Minimalen-fach zusammenhängende Graphen mit maximaler Kantenzahl. J. reine angew. Math.249, 201–207 (1971).

    Google Scholar 

  9. W.Mader, über minimaln-fach zusammenhängende, unendliche Graphen und ein Extremal-problem. Eingereicht bei Arch. Math.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Mader, W. Ecken vom Gradn in minimalenn-fach zusammenhängenden Graphen. Arch. Math 23, 219–224 (1972). https://doi.org/10.1007/BF01304873

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01304873

Navigation